Translator Disclaimer
2006 Optimal control problems governed by semilinear parabolic equations with low regularity data
H. Amann, P. Quittner
Adv. Differential Equations 11(1): 1-33 (2006).

Abstract

We study the existence of optimal controls for problems governed by semilinear parabolic equations. The nonlinearities in the state equation need not be monotone and the data need not be regular. In particular, the control may be any bounded Radon measure. Our examples include problems with nonlinear boundary conditions and parabolic systems.

Citation

Download Citation

H. Amann. P. Quittner. "Optimal control problems governed by semilinear parabolic equations with low regularity data." Adv. Differential Equations 11 (1) 1 - 33, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1106.49005
MathSciNet: MR2192413

Subjects:
Primary: 49J20
Secondary: 35K55

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.11 • No. 1 • 2006
Back to Top